# SDR AALA20130412016

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1380 HAS WEAR ON FORWARD SIDE, CONTACT WITH TEMPERATURE CONTROL VALVE, LEFT.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-10-00-28.
